Author = M. Chellali
Well ve-covered graphs

Articles in Press, Accepted Manuscript, Available Online from 10 September 2023

10.22049/cco.2023.28186.1469

Razika Boutrig; Mustapha Chellali; Nacéra Meddah


Graphs with unique minimum edge-vertex dominating sets

Articles in Press, Accepted Manuscript, Available Online from 11 September 2023

10.22049/cco.2023.28605.1631

B Senthilkumar; M Chellali; Naresh Kumar H; Venkatakrishnan B Yanamandram


A note on the small quasi-kernels conjecture in digraphs

Volume 9, Issue 4, December 2024, Pages 799-803

10.22049/cco.2023.28155.1459

Mostafa Blidia; Mustapha Chellali


Further results on the j-independence number of graphs

Volume 9, Issue 1, March 2024, Pages 1-11

10.22049/cco.2022.28012.1417

Ahmed Bouchou; Mustapha Chellali


Complexity of the paired domination subdivision problem

Volume 7, Issue 2, December 2022, Pages 177-182

10.22049/cco.2021.27010.1180

Jafar Amjadi; Mustapha Chellali


A counterexample to a conjecture of Jafari Rad and Volkmann

Volume 7, Issue 1, June 2022, Pages 91-92

10.22049/cco.2021.27226.1214

Mostafa Blidia; Mustapha Chellali


On the 2-independence subdivision number of graphs

Volume 7, Issue 1, June 2022, Pages 105-112

10.22049/cco.2021.27060.1186

Nacéra Meddah; Mostafa Blidia; Mustapha Chellali


Outer independent Roman domination number of trees

Volume 6, Issue 2, December 2021, Pages 273-286

10.22049/cco.2021.27072.1191

Nasrin Dehgardi; M Chellali


k-Efficient partitions of graphs

Volume 4, Issue 2, December 2019, Pages 109-122

10.22049/cco.2019.26446.1112

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi